# SDR UPS03440820

- Difficulty date: May 9, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX - KEEL BEAM BOX INTERIOR LOWER STRUCTURE FOUND HEAVY CORROSION AT STA 1450 TO STA 1465 RBL 6 TO RBL 8.  LONGERON REPAIRED AT BS 1456 TO 1480 RT AS PER HX RS R53-49-35025 ITEM 1 TO ITEM 19 AND ENG'R FILE NUMBER 747-53-20139.  CORROSION BLEND OUT 158 X .75 X 1 INCH EXCEED SRM LIMIT.
